OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6570

Title: Sulla propagazione dell'errore sistematico in alcuni procedimenti iterativi
Authors: Volčič, Aljoša
Bellen, Alfredo
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Alfredo Bellen, Aljoša Volčič, "Sulla propagazione dell'errore sistematico in alcuni procedimenti iterativi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 161-167.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Si dà una maggiorazione della propagazione dell'errore sistematico nella ricerca dei punti fissi per le contrazioni generalizzate.
An upper bound is given for the roundoff in the computing the fixed points of generalized contraction.
URI: http://hdl.handle.net/10077/6570
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
BellenVolcicRendMat05.pdf365.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.